# SDR 96ZZZM41

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52312
- Make and model: Boeing 727231
- Aircraft serial: 19831
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING LANDING, CREW RECEIVED AN UNSAFE GEAR INDICATION.  REPLACED RIGHT MAIN LANDING GEAR DOOR ACTUATOR.  TW P/N 10395 MFG 7-3141-4.  PERFORMED GEAR SWING ALL THREE OPERATIONS CHECK NORMAL.
